

## World Skateboarding Tour DUBAI, UAE



DUBAI HARBOUR / FEB 25 - MAR 10, 2024

**EVENT SCHEDULE - STREET** 

Version 7.0

## Saturday, March 9th

All event activities canceled

Sunday, March 10th - Men & Women Semifinal & Final			
9:45	10:30	Men Heats 1&2 Practice	45 minutes Practice for two heats (16 skaters).
10:35	11:20	Women Heats 1&2 Practice	
11:25	11:35	Men Heat 1 Warm-up	Warm up: 10 minutes before each heat. Competition: 2 runs, 45 seconds each, full time. Best run counts.
11:35	12:05	Men Heat 1 Semifinal	
12:10	12:20	Men Heat 2 Warm-up	
12:20	12:50	Men Heat 2 Semifinal	
13:00	13:10	Women Heat 1 Warm-up	
13:10	13:40	Women Heat 1 Semifinal	
13:45	13:55	Women Heat 2 Warm-up	
13:55	14:25	Women Heat 2 Semifinal	
16:25	16:55	Men Heat 1 Practice	30 minutes Practice per heat (8 skaters).
17:00	17:30	Women Heat 1 Practice	
18:05	18:15	Men Heat 1 Warm-up	Warm up: 10 minutes before each heat. 2/5/3 Format: 2 runs, 45 seconds each, full time + 5 trick attempts. 1 best run + 2 best tricks counts.
18:15	19:25	Men Heat 1 Final	
19:35	19:45	Women Heat 1 Warm-up	
19:45	20:55	Women Heat 1 Final	
21:10	21:30	Awards Ceremony	

Notes: Due to adverse weather conditions on March 9th and the subsequent cancellation of event activities for the entire day, the Semifinals phase of competition has been rescheduled to Sunday, March 10th. Competition Format for the Semifinals has also been changed to 2 runs format. Subject to further changes.

SKBSCH